Alert archive / West Virginia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 9, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 14, 2019, 5:47 PM EDT for Cabell County, Wayne County, West Virginia; Gallia County, Lawrence County, Ohio. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 5:47 PM EDT (21:47 UTC)
- Expired
- Apr 14, 2019, 6:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Gallia County, OH, Lawrence County, OH, Cabell County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 57 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 6:00 PM EDT | TSTM WND DMG | Barboursville, WV | TREES DOWN ON GYANDOTTE RIVER ROAD AND CYRUS CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 2:33 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 629 m²/s²
- 0-3 km storm-relative helicity
- 740 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
669
WUUS51 KRLX 142147
SVRRLX
OHC053-087-WVC011-099-142215-
/O.NEW.KRLX.SV.W.0009.190414T2147Z-190414T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
547 PM EDT Sun Apr 14 2019
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Southeastern Gallia County in southeastern Ohio...
Southeastern Lawrence County in southeastern Ohio...
Central Cabell County in central West Virginia...
Northwestern Wayne County in western West Virginia...
* Until 615 PM EDT.
* At 546 PM EDT, a severe thunderstorm was located over Huntington,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Huntington, Chesapeake, Proctorville, Beech Fork State Park,
Barboursville, Ceredo, Ona, Centerville, South Point, Burlington,
Crown City, Athalia, Lavalette, Scottown, Pea Ridge and Green
Bottom.
This includes Interstate 64 in West Virginia between mile markers 6
and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for southeastern
Ohio...and central and western West Virginia.
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3840 8257 3874 8219 3871 8218 3868 8219
3862 8217 3859 8219 3859 8222 3850 8210
3821 8253 3824 8257 3835 8242 3841 8251
TIME...MOT...LOC 2146Z 227DEG 64KT 3839 8245
HAIL...<.75IN
WIND...60MPH
$$
MEK3 follow-up statements
690
WWUS51 KRLX 142158
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
558 PM EDT Sun Apr 14 2019
WVC099-142207-
/O.CAN.KRLX.SV.W.0009.000000T0000Z-190414T2215Z/
Wayne WV-
558 PM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAYNE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM EDT for southeastern
Ohio...and central and western West Virginia.
LAT...LON 3874 8219 3871 8218 3868 8219 3862 8217
3859 8219 3859 8222 3850 8210 3832 8237
3835 8242 3844 8240 3852 8244
TIME...MOT...LOC 2157Z 227DEG 64KT 3853 8226
$$
OHC053-087-WVC011-142215-
/O.CON.KRLX.SV.W.0009.000000T0000Z-190414T2215Z/
Gallia OH-Lawrence OH-Cabell WV-
558 PM EDT Sun Apr 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN GALLIA...SOUTHEASTERN LAWRENCE AND CENTRAL CABELL
COUNTIES...
At 557 PM EDT, a severe thunderstorm was located 7 miles north of
Ona, or 9 miles northeast of Proctorville, moving northeast at 60
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Huntington, Proctorville, Barboursville, Ona, Crown City, Athalia,
Pea Ridge, Green Bottom and Scottown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for southeastern
Ohio...and central and western West Virginia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3874 8219 3871 8218 3868 8219 3862 8217
3859 8219 3859 8222 3850 8210 3832 8237
3835 8242 3844 8240 3852 8244
TIME...MOT...LOC 2157Z 227DEG 64KT 3853 8226
HAIL...<.75IN
WIND...60MPH
$$
25222
WWUS51 KRLX 142205
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
605 PM EDT Sun Apr 14 2019
OHC087-142214-
/O.CAN.KRLX.SV.W.0009.000000T0000Z-190414T2215Z/
Lawrence OH-
605 PM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM EDT for southeastern
Ohio...and central and western West Virginia.
LAT...LON 3868 8219 3862 8217 3859 8219 3859 8222
3850 8210 3834 8234 3840 8232 3848 8227
3855 8224 3865 8222
TIME...MOT...LOC 2204Z 227DEG 64KT 3863 8213
$$
OHC053-WVC011-142215-
/O.CON.KRLX.SV.W.0009.000000T0000Z-190414T2215Z/
Gallia OH-Cabell WV-
605 PM EDT Sun Apr 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN GALLIA AND NORTHEASTERN CABELL COUNTIES...
At 604 PM EDT, a severe thunderstorm was located 7 miles west of
Buffalo, or 13 miles south of Gallipolis, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Barboursville, Ona and Pea Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for southeastern
Ohio...and central and western West Virginia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3868 8219 3862 8217 3859 8219 3859 8222
3850 8210 3834 8234 3840 8232 3848 8227
3855 8224 3865 8222
TIME...MOT...LOC 2204Z 227DEG 64KT 3863 8213
HAIL...<.75IN
WIND...60MPH
$$
25380
WWUS51 KRLX 142207
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
607 PM EDT Sun Apr 14 2019
OHC053-WVC011-142217-
/O.EXP.KRLX.SV.W.0009.000000T0000Z-190414T2215Z/
Gallia OH-Cabell WV-
607 PM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GALLIA AND
NORTHEASTERN CABELL COUNTIES WILL EXPIRE AT 615 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 900 PM EDT for southeastern
Ohio...and central and western West Virginia.
LAT...LON 3868 8219 3862 8217 3859 8219 3859 8222
3850 8210 3834 8234 3840 8232 3848 8227
3855 8224 3865 8222
TIME...MOT...LOC 2207Z 227DEG 64KT 3852 8228
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:54 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Apr 14, 2:54 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
254 PM EDT Sun Apr 14 2019
.SYNOPSIS...
Warm and breezy afternoon starting with light rain. Powerful
cold front moves later this afternoon to bring numerous showers
and severe storms through the evening hours. High pressure
returns and lasts through much of the week.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 239 PM Sunday...
A vigorous surface low pressure system will track just northeast
of the area this afternoon. Meanwhile, an associated cold front
will reach the OH River around 8 PM this evening. A high deep
shear exceeding 80 knots, CAPE values exceeding 1600 J/Kg,
strong boundary layer convergence will provide enough forcing to
produce severe updrafts and consequently severe thunderstorms.
There is a Tornado Watch in effect for most parts of southeast
OH, northeast KY and eastern half of WV. The main threat will be
damaging winds. Although large hail and tornadoes can not be
ruled out. The timing of the worst thunderstorms will occur from
4pm through 10 pm tonight. Stay tuned to the NOAA weather radio
or your favorite media sources for updates on this dangerous
weather situation.
The threat for severe storms will diminish before midnight
tonight over the northeast and central mountains of WV.
Much colder air will filter in behind the cold front to drop
temperatures into the upper 30s tonight, as models consensus
points out H850 temperatures reaching minus 5C or 6C. There is a
small chance for few snow flakes or mix snow with rain to be
seen over the highest tops of our northeast mountains by Monday
morning. However, no accumulations are anticipated.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 225 PM Sunday...
Drier with high pressure over the area through the short term
period. Temperatures warm each day through the week as high
pressure/ridging continues to build over the region.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 225 PM Sunday...
We will end the week with a strong system/cold front pushing
through. This will bring a round of showers and thunderstorms,
with heavy downpours due to deep moisture fetch from Gulf of
Mexico. Still some timing differences between the models, but
severe storm could be possible if the system speeds up and hits
Thursday afternoon/evening or if a slower solution brings it
through Friday afternoon. Most guidance at this time has it
coming during the overnight hours Thursday into Friday morning,
and this would limit severe thunderstorm potential, but heavy
rain would remain a threat.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 200 PM Sunday...
VFR conditions prevailing through at least 20Z. Then, clouds
and convection will fire up this afternoon to produce periods of
IFR/LIFR along the strongest storms. Southerly flow will
increase to 15-20 knots with gusts around 40-45 knots with
strongest storms.
Weather charts analysis show a warm front slowly lifting north
producing light rain across the eastern third of the forecast
area this afternoon. This activity is expected to exit east of
the Appalachians by 4 pm. Meanwhile, the area will remain in the
warm sector of a vigorous surface low pressure system. This low
will track northeast of the area into this evening, bringing a
strong cold front which should arrive to southeast OH around 20Z
this afternoon. Numerous showers and strong thunderstorms will
develop to produce winds gusts exceeding 50 knots with the
stronger storms. Lightning and possible tornadoes are also
expected to develop from 1-2pm through at least 8pm this
evening.
LLWS and heavy turbulence is likely with this storm system. By
06Z Monday, the cold front will be east of the Appalachian,
while colder airmass move in behind the front. Available low
level moisture, and cooling temperatures could produce post rain MVFR/IFR
ceilings or fog during the late overnight hours into Monday
morning.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...
FORECAST CONFIDENCE: High.
ALTERNATE SCENARIOS: Timing of severe winds and associated IFR
or worst conditions could vary. Amendments will be necessary
for direct hit storms to airports.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H H M H M H H
HTS CONSISTENCY H H H H H H H H M M H H
BKW CONSISTENCY H H H H H H H M H H H H
EKN CONSISTENCY H H H H H H H H M H M H
PKB CONSISTENCY H H H H H L H H H H M H
CKB CONSISTENCY H H H H H H H M M M M M
AFTER 18Z MONDAY...
IFR possible in a few showers and possible stratus on Monday,
especially in the mountains. IFR in showers and thunderstorms by
Friday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Wind Advisory until 7 PM EDT Monday for WVZ523-526.
Wind Advisory until 9 PM EDT this evening for WVZ005-006-
013>015-024>027-034-515>520-522.
Wind Advisory until 9 PM EDT this evening for WVZ033.
OH...Wind Advisory until 9 PM EDT this evening for OHZ087.
KY...Wind Advisory until 9 PM EDT this evening for KYZ101>103-105.
VA...Wind Advisory until 9 PM EDT this evening for VAZ003-004.
&&
SYNOPSIS...ARJ/MPK
NEAR TERM...ARJ
SHORT TERM...MPK
LONG TERM...MPK
AVIATION...ARJHazardous weather outlook, Apr 14, 5:20 PM EDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 520 PM EDT Sun Apr 14 2019 KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>026-152130- Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Wayne-Cabell-Lincoln- Putnam-Kanawha-Mingo-Logan-Boone- 520 PM EDT Sun Apr 14 2019 ...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...TORNADO WATCH 63 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, and portions of southern West Virginia and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ066-067-075-076-083>086-WVZ007>009-016-017-152130- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason- Jackson WV-Wood-Roane-Wirt- 520 PM EDT Sun Apr 14 2019 ...TORNADO WATCH 63 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northern West Virginia and western West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. In addition to the severe weather threat, a period of breezy to windy conditions may occur by late afternoon and tonight. A Wind Advisory may eventually be required for the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VAZ003-004-WVZ027-033-034-515>520-522-152130- Dickenson-Buchanan-Clay-McDowell-Wyoming-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- Northwest Nicholas-Southeast Nicholas-Southeast Webster- 520 PM EDT Sun Apr 14 2019 ...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southwest Virginia, and portions of central West Virginia, northeast West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Strong to severe storms are expected to develop in the afternoon and gradually merge into a line of thunderstorms. Damaging winds will be the primary severe weather threat, although a few severe hail stones and even a brief tornado may also occur. Locally higher rainfall could lead to high water impacts as well. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong winds may occur Monday across the higher mountainous terrain. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ523-526-152130- Northwest Pocahontas-Southeast Randolph- 520 PM EDT Sun Apr 14 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT MONDAY... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Strong to severe storms are expected to develop in the afternoon and gradually merge into a line of thunderstorms. Damaging winds will be the primary severe weather threat, although a few severe hail stones and even a brief tornado may also occur. Locally higher rainfall could lead to high water impacts as well. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ524-152130- Southeast Pocahontas- 520 PM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Tonight. Strong to severe storms are expected to develop in the afternoon and gradually merge into a line of thunderstorms. Damaging winds will be the primary severe weather threat, although a few severe hail stones and even a brief tornado may also occur. Locally higher rainfall could lead to high water impacts as well. In addition to the severe weather threat, a period of breezy to windy conditions may occur by late afternoon and tonight. A Wind Advisory may eventually be required for the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ010-011-018>020-028>032-039-040-521-525-152130- Pleasants-Tyler-Calhoun-Ritchie-Doddridge-Braxton-Gilmer-Lewis- Harrison-Taylor-Upshur-Barbour-Northwest Webster-Northwest Randolph- 520 PM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for portions of central West Virginia, northeast West Virginia and northern West Virginia. .DAY ONE...Tonight. Strong to severe storms are expected to develop in the afternoon and gradually merge into a line of thunderstorms. Damaging winds will be the primary severe weather threat, although a few severe hail stones and even a brief tornado may also occur. Locally higher rainfall could lead to high water impacts as well. In addition to the severe weather threat, a period of breezy to windy conditions may occur by late afternoon and tonight. A Wind Advisory may eventually be required for the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong winds may occur Monday across the higher mountainous terrain. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Apr 14, 4:54 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Charleston WV
454 PM EDT Sun Apr 14 2019
OHZ066-142130-
Perry-
454 PM EDT Sun Apr 14 2019
...A STRONG THUNDERSTORM WILL AFFECT PERRY COUNTY...
At 454 PM EDT, a strong thunderstorm was located near Somerset,
moving northeast at 45 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
New Lexington, Somerset, Perry State Forest, Crooksville and Junction
City.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3991 8217 3982 8217 3982 8208 3975 8208
3959 8227 3960 8236 3965 8238 3974 8236
3974 8240 3981 8240 3992 8226
TIME...MOT...LOC 2054Z 234DEG 39KT 3974 8235
KISTNERSpecial weather statement, Apr 14, 5:16 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Charleston WV
516 PM EDT Sun Apr 14 2019
OHZ075-083>086-142200-
Jackson-Athens-Meigs-Gallia-Vinton-
516 PM EDT Sun Apr 14 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MEIGS...NORTH
CENTRAL GALLIA...NORTHEASTERN JACKSON...ATHENS AND EASTERN VINTON
COUNTIES...
At 515 PM EDT, a strong thunderstorm was located near Wellston,
moving northeast at 65 mph.
Winds in excess of 45 mph are possible with this storm.
Locations impacted include...
Athens, Jackson, Wellston, Nelsonville, Mcarthur, Albany, Coolville,
Lake Hope State Park, Chauncey, Hamden, Buchtel, Coalton, Zaleski,
Wilkesville, Radcliffe, Stroud Run State Park, Dyesville, Darwin,
Salem Center and Harrisonville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3922 8178 3893 8251 3910 8269 3939 8235
3939 8229 3944 8228 3947 8225 3947 8217
3952 8216
TIME...MOT...LOC 2115Z 234DEG 57KT 3908 8248
MEKLocal storm report, Apr 14, 5:26 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
526 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG 3 SE EAGLE MILLS 39.30N 82.66W
04/14/2019 VINTON OH 911 CALL CENTER
TREES AND POWER LINES DOWN ALONG BEACH GROVE ROAD.
&&
EVENT NUMBER RLX1901447
RGLocal storm report, Apr 14, 5:29 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
529 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG ZALESKI 39.28N 82.40W
04/14/2019 VINTON OH 911 CALL CENTER
TREES AND POWER LINES DOWN ALONG ROUTE 278.
&&
EVENT NUMBER RLX1901448
RGLocal storm report, Apr 14, 5:32 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
532 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 3 SE EAGLE MILLS 39.30N 82.66W
04/14/2019 VINTON OH 911 CALL CENTER
TREES AND POWER LINES DOWN ALONG BEACH GROVE ROAD.
CORRECTED TIME
&&
CORRECTED EVENT TIME...FATALITIES...INJURIES...REMARKS
EVENT NUMBER RLX1901447
MZLocal storm report, Apr 14, 5:42 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
542 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 2 SW ALBANY 39.21N 82.22W
04/14/2019 M61 MPH ATHENS OH AWOS
&&
EVENT NUMBER RLX1901449
ABEThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 6:26 AM EDT | Wind Advisory | RLX | Boone, Cabell, Clay, Fayette, Kanawha, Lincoln and 11 more | 32 hr |
| Apr 14, 5:24 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 36 min |
| Apr 14, 6:05 PM EDT | Special Weather Statement | RLX | Wayne | 40 min |
| Apr 14, 6:51 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo, Wyoming | 54 min |
| Apr 14, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Logan | 23 min |
| Apr 14, 7:33 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Fayette, Kanawha, Nicholas and 2 more | 42 min |
| Apr 14, 7:40 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 3 more | 50 min |
| Apr 14, 7:47 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh, Wyoming | 58 min |
| Apr 14, 4:17 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Vinton | 43 min |
| Apr 14, 4:54 PM EDT | Special Weather Statement | RLX | Perry | 36 min |
| Apr 14, 5:16 PM EDT | Special Weather Statement | RLX | Athens, Vinton | 44 min |
| Apr 14, 5:37 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Vinton | 23 min |
| Apr 14, 5:56 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Washington | 34 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2019Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.